# SDR QXEA2011121601373

- Difficulty date: December 12, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 697.6-714.6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9 IS CORRODED STA 697.6 TO 714.6.  BLENDED CORRODED AREAS AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-2362.  REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM 51-42-00-00-02, 51-40-15-02-01, 51-40-07-02-01, 51-42-05-02-01 AND 51-41-00-00-01.
